Musthofa, Muhammad Wakhid (2013) The Open-Loop Zero-Sum Linear Quadratic Impulse Free Descriptor Differential Game. International Journal of Applied Mathematics and Statistics, Vol.35 (No. 5). pp. 29-44. ISSN 0973-7545
|
Text (The Open-Loop Zero-Sum Linear Quadratic Impulse Free Descriptor Differential Game)
The Open-Loop Zero-Sum Linear Quadratic Impulse Free.pdf - Published Version Download (205kB) | Preview |
Abstract
In this paper we study the open-loop zero-sum linear quadratic differential game for descriptor systems that have index one. We present both necessary and sufficient conditions for the existence of an open-loop Nash equilibrium. We also relate the existence of an open-loop Nash equilibrium with the theory of invariant subspaces. Keywords: zero-sum linear quadratic differential game, open-loop information structure, descriptor systems.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | zero-sum linear quadratic differential game, open-loop information structure, descriptor systems. |
Subjects: | Matematika |
Divisions: | Artikel (Terbitan Luar UIN) |
Depositing User: | Sugeng Hariyanto, SIP (sugeng.hariyanto@uin-suka.ac.id) |
Date Deposited: | 29 Sep 2016 10:26 |
Last Modified: | 29 Sep 2016 10:26 |
URI: | http://digilib.uin-suka.ac.id/id/eprint/22145 |
Share this knowledge with your friends :
Actions (login required)
![]() |
View Item |